Поиск :
Личный кабинет :
Электронный каталог: Journal of Mathematical Physics
Journal of Mathematical Physics

Доступно
1 из 1
1 из 1
Выпуск
Автор:
Journal of Mathematical Physics. Vol.54, No.5
Издательство: American Institute of Physics, 05/2013 г.
ISBN отсутствует
Автор:
Journal of Mathematical Physics. Vol.54, No.5
Издательство: American Institute of Physics, 05/2013 г.
ISBN отсутствует
Периодическое издание
Journal of Mathematical Physics. – Bloomington : American Institute of Physics, 1960-2013; 2016 - . – URL: http://ojps.aip.org/jmp/. – Since 2016 - see Electronic journal. – ISSN 0022-2488.
Выпуск
Journal of Mathematical Physics. – Bloomington : American Institute of Physics ,2013. – Vol.54, No.5. – P.051501-053701.
Бюллетени = 49/13
Journal of Mathematical Physics. – Bloomington : American Institute of Physics, 1960-2013; 2016 - . – URL: http://ojps.aip.org/jmp/. – Since 2016 - see Electronic journal. – ISSN 0022-2488.
Выпуск
Journal of Mathematical Physics. – Bloomington : American Institute of Physics ,2013. – Vol.54, No.5. – P.051501-053701.
Бюллетени = 49/13
Филиал | Фонд | Всего | Доступно для брони | Доступно для выдачи | Бронирование |
---|---|---|---|---|---|
ЦБ.ЧЗ | 1 | 1 | 1 | Заказать |
Привязано к:


Периодическое издание
Journal of Mathematical Physics
American Institute of Physics, 1960-2013; 2016 - г.
ISBN отсутствует
Journal of Mathematical Physics
American Institute of Physics, 1960-2013; 2016 - г.
ISBN отсутствует
Связанные описания:




Статья
Niccoli, G.
Form Factors and Complete Spectrum of XXX Antiperiodic Higher Spin Chains by Quantum Separation o...
б.г.
ISBN отсутствует
Niccoli, G.
Form Factors and Complete Spectrum of XXX Antiperiodic Higher Spin Chains by Quantum Separation o...
б.г.
ISBN отсутствует

Статья
Guo, J.
The Direct Scattering Problem for a Crack Buried in a Piecewise Homogenous Medium
б.г.
ISBN отсутствует
Guo, J.
The Direct Scattering Problem for a Crack Buried in a Piecewise Homogenous Medium
б.г.
ISBN отсутствует

Статья
Kriz, I.
On Discrete Field Theory Properties of the Dimer and Ising Models and Their Conformal Field Theor...
б.г.
ISBN отсутствует
Kriz, I.
On Discrete Field Theory Properties of the Dimer and Ising Models and Their Conformal Field Theor...
б.г.
ISBN отсутствует


Статья
Hoshino, A.
Polyhedral Realizations of Crystal Bases for Quantum Algebras of Classical Affine Types
б.г.
ISBN отсутствует
Hoshino, A.
Polyhedral Realizations of Crystal Bases for Quantum Algebras of Classical Affine Types
б.г.
ISBN отсутствует

Статья
Du, D.
On the Relationship between the classical Dicke-Jaynes-Cummings-Gaudin Model and the Nonlinear Sc...
б.г.
ISBN отсутствует
Du, D.
On the Relationship between the classical Dicke-Jaynes-Cummings-Gaudin Model and the Nonlinear Sc...
б.г.
ISBN отсутствует


Статья
Zhu, X.-Y.
Lie Algebras and Hamiltonian Structures of Multi-Component Ablowitz-Kaup-Newell-Segur Hierarchy
б.г.
ISBN отсутствует
Zhu, X.-Y.
Lie Algebras and Hamiltonian Structures of Multi-Component Ablowitz-Kaup-Newell-Segur Hierarchy
б.г.
ISBN отсутствует

Статья
Maltsev, A. Ya.
The Multi-Dimensional Hamiltonian Structures in the Whitham Method
б.г.
ISBN отсутствует
Maltsev, A. Ya.
The Multi-Dimensional Hamiltonian Structures in the Whitham Method
б.г.
ISBN отсутствует

Статья
Tiwari, A. K.
Classification of Lie Point Symmetries for Quadratic Lienard Type Equation x^- + f(x)x*2 + g(x) = 0
б.г.
ISBN отсутствует
Tiwari, A. K.
Classification of Lie Point Symmetries for Quadratic Lienard Type Equation x^- + f(x)x*2 + g(x) = 0
б.г.
ISBN отсутствует

Статья
Godin, Y. A.
Effective Complex Permittivity Tensor of a Periodic Array of Cylinders
б.г.
ISBN отсутствует
Godin, Y. A.
Effective Complex Permittivity Tensor of a Periodic Array of Cylinders
б.г.
ISBN отсутствует

Статья
Hornyak, I.
Coulomb-Distorted Plane Wave: Partial Wave Expansion and Asymptotic Forms
б.г.
ISBN отсутствует
Hornyak, I.
Coulomb-Distorted Plane Wave: Partial Wave Expansion and Asymptotic Forms
б.г.
ISBN отсутствует

Статья
Kim, S. S.
Stability of n-Lie Homomorphisms and Jordan n-Lie Homomorphisms on n-Lie Algebras
б.г.
ISBN отсутствует
Kim, S. S.
Stability of n-Lie Homomorphisms and Jordan n-Lie Homomorphisms on n-Lie Algebras
б.г.
ISBN отсутствует

Статья
Nehring, B.
Construction of Point Processes for Classical and Quantum Gases
б.г.
ISBN отсутствует
Nehring, B.
Construction of Point Processes for Classical and Quantum Gases
б.г.
ISBN отсутствует

Статья
Tautz, R. C.
Cosmic-Ray Diffusion Modeling: Solutions Using Variational Methods
б.г.
ISBN отсутствует
Tautz, R. C.
Cosmic-Ray Diffusion Modeling: Solutions Using Variational Methods
б.г.
ISBN отсутствует

Статья
Qian, H.
A Decomposition of Irreversible Diffusion Processes Without Detailed Balance
б.г.
ISBN отсутствует
Qian, H.
A Decomposition of Irreversible Diffusion Processes Without Detailed Balance
б.г.
ISBN отсутствует


Статья
Meng, G.
The Poisson Realization of so(2, 2k + 2) on Magnetic Leaves and Generalized MICZ-Kepler Problems
б.г.
ISBN отсутствует
Meng, G.
The Poisson Realization of so(2, 2k + 2) on Magnetic Leaves and Generalized MICZ-Kepler Problems
б.г.
ISBN отсутствует

Статья
Yuan, X.
A Reduction Theorem for Time Dependent Schrodinger Operator with Finite Differentiable Unbounded ...
б.г.
ISBN отсутствует
Yuan, X.
A Reduction Theorem for Time Dependent Schrodinger Operator with Finite Differentiable Unbounded ...
б.г.
ISBN отсутствует




Статья
Jeffrey, L. C.
Symplectic Quantum Mechanics and Chern-Simons Gauge Theory. II. Mapping Tori of Tori
б.г.
ISBN отсутствует
Jeffrey, L. C.
Symplectic Quantum Mechanics and Chern-Simons Gauge Theory. II. Mapping Tori of Tori
б.г.
ISBN отсутствует

Статья
Jeffrey, L. C.
Symplectic Quantum Mechanics and Chern-Simons Gauge Theory. I
б.г.
ISBN отсутствует
Jeffrey, L. C.
Symplectic Quantum Mechanics and Chern-Simons Gauge Theory. I
б.г.
ISBN отсутствует


Статья
Brandt, F.
Supersymmetry Algebra Cohomology. IV. Primitive Elements in All Dimensions from D = 4 to D = 11
б.г.
ISBN отсутствует
Brandt, F.
Supersymmetry Algebra Cohomology. IV. Primitive Elements in All Dimensions from D = 4 to D = 11
б.г.
ISBN отсутствует

Статья
Thylwe, K.-E.
Bohr-Sommerfeld Quantization Condition for Dirac States Derived from an Ermakov-Type Invariant
б.г.
ISBN отсутствует
Thylwe, K.-E.
Bohr-Sommerfeld Quantization Condition for Dirac States Derived from an Ermakov-Type Invariant
б.г.
ISBN отсутствует

Статья
Kastoryano, M. J.
Quantum Logarithmic Sobolev Inequalities and Rapid Mixing
б.г.
ISBN отсутствует
Kastoryano, M. J.
Quantum Logarithmic Sobolev Inequalities and Rapid Mixing
б.г.
ISBN отсутствует


Статья
Gimeno, V.
Geometric Approach to Non-Relativistic Quantum Dynamics of Mixed States
б.г.
ISBN отсутствует
Gimeno, V.
Geometric Approach to Non-Relativistic Quantum Dynamics of Mixed States
б.г.
ISBN отсутствует

Статья
Feigin, M. V.
Baker-Akhiezer Functions and Generalised Macdonald-Mehta Integrals
б.г.
ISBN отсутствует
Feigin, M. V.
Baker-Akhiezer Functions and Generalised Macdonald-Mehta Integrals
б.г.
ISBN отсутствует


Статья
Bagheri, H.
Thermal Nonlinear Coherent States on a Flat Space and on a Sphere
б.г.
ISBN отсутствует
Bagheri, H.
Thermal Nonlinear Coherent States on a Flat Space and on a Sphere
б.г.
ISBN отсутствует




Статья
Jursenas, R.
Bound States of the Spin-Orbit Coupled Ultracold Atom in a One-Dimensional Short-Range Potential
б.г.
ISBN отсутствует
Jursenas, R.
Bound States of the Spin-Orbit Coupled Ultracold Atom in a One-Dimensional Short-Range Potential
б.г.
ISBN отсутствует

Статья
Li, H.
G-Equivariant *f-Coordinated Quasi Modules for Quantum Vertex Algebras
б.г.
ISBN отсутствует
Li, H.
G-Equivariant *f-Coordinated Quasi Modules for Quantum Vertex Algebras
б.г.
ISBN отсутствует




Статья
Matsuno, Y.
Backlund Transformation and Smooth Multisoliton Solutions for a Modified Camassa-Holm Equation wi...
б.г.
ISBN отсутствует
Matsuno, Y.
Backlund Transformation and Smooth Multisoliton Solutions for a Modified Camassa-Holm Equation wi...
б.г.
ISBN отсутствует

Статья
Cui, S.
Weak Solutions for the Navier-Stokes Equations with B&sup(-1(ln))&sub(*$*$) + B&sup(-1+r,2/1-r)&s...
б.г.
ISBN отсутствует
Cui, S.
Weak Solutions for the Navier-Stokes Equations with B&sup(-1(ln))&sub(*$*$) + B&sup(-1+r,2/1-r)&s...
б.г.
ISBN отсутствует

Статья
Song, Y.
On the Strong Solutions of One-Dimensional Navier-Stokes-Poisson Equations for Compressible Non-N...
б.г.
ISBN отсутствует
Song, Y.
On the Strong Solutions of One-Dimensional Navier-Stokes-Poisson Equations for Compressible Non-N...
б.г.
ISBN отсутствует